# SDR KCSA202510251222

- Difficulty date: October 25, 2025
- Submitted: October 25, 2025
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 121,489 hours, 22,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL & M/D CEILING EMERGENCY LIGHTS INOP.
